MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DXTEND SCREW NO LOCK D4.5X18MM; DELTA XTEND IMPLANTS : SCREWS

DEPUY ORTHOPAEDICS INC US DXTEND SCREW NO LOCK D4.5X18MM; DELTA XTEND IMPLANTS : SCREWS
Catalog Number 130770018
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d1, d10 (concomitant).
 
Event or Problem Description
Subject id: (b)(6), study no: (b)(4).Clinical adverse event received for displaced type 2b scapular spine fracture device (relatedness): probable procedure (relatedness): causal relationship date of event: 23 feb 2023 date of implant: no information provided date of revision: (b)(6) 2025 device location: no information provided.Treatment/impact: surgical intervention for the registry shoulder: yes, date of surgical intervention: 18 mar 2026, open reduction internal fixation (orif): yes, components removed (mark none or all that apply.) :(* please complete a patient completion/discontinuation formnbsp; none: yes.Depuy synthes products used: type: screw catalog number: 130960315 lot number: rl295828 description: central metaglene screw 6mm x 15mm.Type: screw catalog number: 130790024 lot number: 5547930 description: delta xtend locking screw 4.5 x 24.Type: screw catalog number: 130770018 lot number: 5819790 description: delta xtend non-locking screw 4.5 x 18.Type: screw catalog number: 130790024 lot number: 5552950 description: delta xtend locking screw 4.5 x 24.Type: screw catalog number: 130770018 lot number: 5829670 description: delta xtend non-locking screw 4.5 x 18.Type: collet catalog number: 130960111 lot number: rl304653 description: central screw metaglene collet.Type: shell catalog number: 130738203 lot number: 5568017 description: delta xtend humeral cup std.38 x+3.Type: epiphysis catalog number: 130720111 lot number: 4093704 description: xtend modular eccentric 145 epi porocoat size 1.Type: metaglene catalog number: 130970850 lot number: 4117257 description: augmented central screw metaglene full wedge.Type: glenosphere catalog number: 130761138 lot number: d22072589 description: standard glenosphere 38mm, +0 lateralization.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: a1:(b)(4).

Brand Name
DXTEND SCREW NO LOCK D4.5X18MM
Common Device Name
DELTA XTEND IMPLANTS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25033955
Report Number1818910-2026-07853
Device Sequence Number9323024
Product Code HSD
UDI-Device Identifier10603295027782
UDI-Public(01)10603295027782(17)291130(10)5819790
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number130770018
Device Lot Number5819790
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AUG CTR SCREW META FULL WEDGE; CTR METAGLENE SCREW 6MM X 15MM; CTR SCREW METAGLENE COLLET; DXTEND SCREW LOCK D4.5X24MM; DXTEND SCREW LOCK D4.5X24MM; DXTEND SCREW NO LOCK D4.5X18MM; DXTEND STAND PE CUP D38 +3MM; XTEND MOD CEN 145EPI POR SZ1; XTNDGLENO D38MM +0MM SHRTPST
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale